# SDR 2009FA0000238

- Difficulty date: March 20, 2009
- Submitted: March 20, 2009
- Operation: General aviation
- Aircraft: N920AU
- Make and model: Lkheed P3A
- Aircraft serial: 150513
- Aircraft time: 18,454 hours, 6,312 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 9032201
- Condition: Cracked
- Location: Zone 500
- Part time: 18,454 hours, 6,312 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE DEPOT INSP THE LWR FWD LT RING FITTING, PN 903220-1 WAS FOUND FRACTURED THRU THE HORIZONTAL BOTTOM FLANGE AT THE FILLET NUT PLATE HOLE AND HAD PROPAGATED ACROSS THE BOTTOM WEB AND UP THE VERTICAL THROUGH TWO FASTENERS; THE FIRST .1875 INCHAND THE SECOND .2500 INCH DIAMETER WHERE THE FRACTURE TERMINATED. THE TOTAL LENGTH IS APPROXIMATELY 2.6250 INCHES.
